# SDR UIEA2019011500090

- Difficulty date: January 14, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,959 hours, 19,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L PACK TEMP EICAS MSG DISPLAYED INTERMITTENTY( PERFORMED FIM 21-51 FT 812 PACK CONTROLLER BITE PROC ( GND ) FIG 106 NO FAULTS OPS CHECK GOOD SYSTEM OK  )
